# SDR 04FDEA01341

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 34,024 hours, 21,792 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 REVERSER UNLOCK LIGHT ILLUMINATED IN FLT, IT DID NOT FEEL AS IF THE REVERSER WAS DEPLOYED.  COMPLIED WITH ECAM/PROCEDURES AND LANDED AT TUL.  LIGHT WENT OUT AFTER ENGINE SHUTDOWN ON THE GROUND.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-B  CATEGORY: C EXPIRATION: 29MAY04  MEL 78-30-01-B: ENGINE 1 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN               FORWARD THRUST POSITION.
